Open Access
Translator Disclaimer
March/April 2010 Strong solutions for a fluid structure interaction system
Igor Kukavica, Amjad Tuffaha, Mohammed Ziane
Adv. Differential Equations 15(3/4): 231-254 (March/April 2010). DOI: 10.57262/ade/1355854749


We consider the structure-interaction model, introduced by J.-L. Lions, describing the interaction of an elastic body and an incompressible fluid. Recently, many works have addressed well posedness for this model. In this paper, we prove local existence of strong solutions under the initial condition $(u_0,w_0,w_1)\in H^{1}\times H^{3/2+k}\times H^{1/2+k}$ for every $k>0$ sufficiently small and where $u_0$, $w_0$, and $w_1$ are the initial velocity of the fluid, initial displacement of the body, and the initial velocity of the body respectively. We also propose new alternative matching stress boundary conditions for this model.


Download Citation

Igor Kukavica. Amjad Tuffaha. Mohammed Ziane. "Strong solutions for a fluid structure interaction system." Adv. Differential Equations 15 (3/4) 231 - 254, March/April 2010.


Published: March/April 2010
First available in Project Euclid: 18 December 2012

zbMATH: 1191.35206
MathSciNet: MR2588449
Digital Object Identifier: 10.57262/ade/1355854749

Primary: 35K15 , 35K55 , 35Q30 , 76D05

Rights: Copyright © 2010 Khayyam Publishing, Inc.


Vol.15 • No. 3/4 • March/April 2010
Back to Top